I have taken 60 tramadol pills in the last 7 days or so and am wondering if i will experience withdrawls. I took my last 2 approx last night at 9 oclock eastern time. It's now 2 oclock and I feel fine but i've never taken tramadol. any one with experience have any advice?
You would not being getting withdrawal until tonight .You will have a better idea when you try to go to sleep tonight .tram is highly addicting if you mange to get threw this without WD count yourself very lucky and stay away from them because when you do go threw full tram WD it is really nasty.Let us know how you feel tonight .I will keep my fingers crossed that you slipped threw :)
for the record...i will never touch that stuff again. I told my doctor i didn't want anything narcotic like. I researched it today and found it can be addictive. so everyone beware of tramadol!!! I am hoping maybe i got lucky or it just takes longer to become addicted. thank God I ran out before it was too late!! avi thank you for your support....i just realized how much i was depending on you...even while laying on the couch and scared earlier this afternoon..i just kept repeating your words in my head "you'll be ok...you'll be ok ..calm down.." and it really did help. so thank you.
erin do not worry. I think avis may be just a little too cautious and it may be scaring you more than necessary. Tramadol is extremely difficult to get off of once you become fully addicted. I think given that you were on it for only 7 days, and only 60 pills, you are in the clear. YOU ARE FINE. You will not get withdrawls. So don't even worry about it. Just stay away from them. If you were to get withdrawls, they would have started by now. Methadone is also a nasty drug. Its half life is from 72 hours to 5 days depending on each persons metabolism and wds usually start on the 3rd day.
No sway your right some people don't its an odd drug for some it grab right hold of you and that's it (I was one of the them ). I can remember turning much stronger drugs down and asking for the tram and of course they were always ,more then happy to give it to me .
For others its does nothing and they don't understand how others can be so addicting :)
Biggest problem is you dont know what catagory you might fall into until you have taken it .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.